Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
binh_espn

Moisturizer help!!

Recommended Posts

i've started the reginmen for 3 days now, seen some improvement already, but after i apply my moisturizer, it leaves me with some white stuff on my face, mostly around the mouth, i think cuz the moisturizer not completely absorbed, and peeling appears. is this normal???

and what do u think is the best moisturizer out there????

Share this post


Link to post
Share on other sites

By "peeling" do you mean the moisturizer balls up? Almost like little chunks of moisturizer? If that's the case, you can gently slough that off.

Just wait atleast two minutes after you've applied the moisturizer. Then with clean hands, and very softly, rub off the excess moisturizer (or, actually, the balled up moisturizer).

I'm not sure what BP you're using, but I've found that using Dan's bp minimizes the chances of your moisturizer chunking up like that. :)

The best moisturizer, in my opinion, is Eucerin Skin Renewal. But it contains a small amount of AHA, and you should be on the regimen for more than 2 weeks before using it.

It may be hard to find on store shelves right now, as it is soon being discontinued. But I believe you can find it online, at drugstore.com

Hope that helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×